| Model Number |
H74939185251510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k): k111295, k162350 good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 22.5mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.The balloon was inflated twice, with each inflation performed at 8 atmospheres for 30 seconds, and the rupture occurred during inflation at 12 atmospheres.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.